# SDR GTIA2021100736031

- Difficulty date: October 4, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 57,482 hours, 26,647 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Part number: D30664515
- Part serial: A11245
- Condition: None
- Location: Zone 800
- Part time: 1,782 hours, 731 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND L1 DOOR SLIDE UNRAVELED, BLOCKING SIGHT GLASS OF PRESSURE GAUGE-DISARMED EMERGENCY CONTROL HANDLE ON L1 DOOR IAW AMM 52-10-00 SLIDE REMOVED IAW AMM 25-62-44 (JM67501) .
RE INSTALLED L1 DOOR SLIDE OPS CHECK OK .PIN REMOVED. DOOR ASIST REACTIVATED."
